# SDR DL757081249

- Difficulty date: September 29, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N648DL
- Make and model: Boeing 757232
- Aircraft serial: 24372
- Aircraft time: 65,836 hours, 30,191 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WINGLET MOD, THE LT WING REAR SPAR LOWER CHORD WAS DAMAGED BY TOOLING.  A GOUGE WAS BLENDED SMOOTH AND TREATED FOR CORROSION PROTECTION.  THE BLEND AND TREATMENT WAS APPROVED BY BOEING.
